Volume 26, Number 6
Previous Issue Next Issue

Xiaobing Feng & Haijun Wu

J. Comp. Math., 26 (2008), pp. 767-796.

Preview Full PDF 357 2091 Abstract

Jinbiao Wu, Young-Ju Lee, Jinchao Xu & Ludmil Zikatanov

J. Comp. Math., 26 (2008), pp. 797-815.

Preview Full PDF 374 2017 Abstract

Houde Han & Ming Yan

J. Comp. Math., 26 (2008), pp. 816-824.

Preview Full PDF 370 1882 Abstract

Tao Tang, Xiang Xu & Jin Cheng

J. Comp. Math., 26 (2008), pp. 825-837.

Preview Full PDF 393 2069 Abstract

Dong Wang & Steven J. Ruuth

J. Comp. Math., 26 (2008), pp. 838-855.

Preview Full PDF 376 2114 Abstract

Carlos Brito-Loeza & Ke Chen

J. Comp. Math., 26 (2008), pp. 856-875.

Preview Full PDF 342 2061 Abstract

Jiantao Cheng & Tie Zhou

J. Comp. Math., 26 (2008), pp. 876-890.

Preview Full PDF 359 2162 Abstract

J. Comp. Math., 26 (2008), pp. 891-892

Preview Full PDF 340 1887 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard